Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suggest medication for dark spots on face, saggy skin and dark skin

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4167 Questions
Question
Sir I m a 24 years old male I ve so many dark spots on my face, n ve saggy wrinkled skin n my face has become dark I was fair before .I used many creams to.become fair but none of dem worked sir pls suggest me to get rid of dark spots and to become white ..any cream sir pls help me out
Posted Sun, 29 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 20 minutes later
Brief Answer: Kindly provide importatn details Detailed Answer: Hi, Welcome and thanks for posting your query to Healthcare magic. I can understand your concern for the dark face and saggy, wrinkled skin. As I can get your history you have applied too many of creams and thus must have had effects and side effects of the same. I would like to know certain important points regarding your skin concern: - since how long you have this dark skin problem. - Your occupation and extent of exposure to either sun light or computers. - Any illness before or during the dark skin problem. - Your dietary pattern. DO you eat fruits, green leafy vegetables and salads everyday. OR can you elaborate what good you are taking in your daily schedule. - What all creams you have used. Can you name the creams or contents and for how long. - Your daily schedule. DO you go for any walk or yoga. If you can add any important details Hope to hear soon form your side. Dr Sanjay Kumar Kanodia MD- Dermatology
Above answer was peer-reviewed by
 
Follow-up: Suggest medication for dark spots on face, saggy skin and dark skin 11 minutes later
I ve dark skin from past 3 years n I m working in defence and I used skin brite n skin lite meladerm..for 3 months ,exposure to computers 6 hours a day, I do lot of exercises, n I get acne on n off ..after using skin lite I got dark spots and I stopped using it..m a vegetarion, pls suggest me cream or gel to get my glowing skin back pls pls .because of excessive masterbation my glow has gone and wrinkles appeared soon at 24 ..now I stopped masterbating but I want my glow back suggest me a cream r gel to use regularly pls
 
 
Answered by Dr. Sanjay Kumar Kanodia 43 minutes later
Brief Answer: Kindly see the details below Detailed Answer: Hello, Welcome again and thanks for posting your further details so swiftly. I can understand your concern for the dark pigmentation problem. It is really distressing for anyone to have anything unusual on face. As per your further details I can make out that you have basically steroid abuse with suntanning and Post inflammatory hyper-pigmentation which actually got aggravated in recent 3 years. Skinlite is a strong pigmentation reducing cream and can cause untoward side effects if not used properly. Side effects such as irritation, redness, itching, dryness are common with it. Similarly it can increase sun sensitivity and most probably this could have been a cause for your increased pigmentation. This type of Pigmentation is a common phenomenon because of more activity of the color producing cells know as "melanocytes". These melanocytes are active because of multiple causes but one of the most important cause is because of exposure to Ultraviolet radiations. These radiations are form sun and in your case specifically due to 6 hours of computer activity too. Though initial effects with any of these type of over the counter cream are good but prolonged use without guidance may lead to its own side effects or may also lead to rebound pigmentation and thinning of skin. There is no effect of masturbation on your skin condition as it a normal natural process. Kindly follow the suggestions below: - The most important measure is to stay away from direct sun light by any means. Do not expose yourself to sort of sunlight which is direct or indirect. Even during this cloudy weather when direct sun is not present then also you should give ample sun protection. - The computer activity is also to be reduced or modified accordingly. - You can apply a good sunscreen over entire face in a very thin layer for 3-4 times. Apply it in such a thin layer that it should not be visible by naked eye. Do not rub it. You say that you are already applying sunscreen. The important fact is that it is to be applied half an hour before going out. The sunscreen are effective for 3 hours only, so if the direct or indirect exposure is present then reapply after eery 3 hours. - You can take any antioxidant and multivitamin along with the above especially those containing high amount of Vitamin A and vitamin C in it (like Antoxid HC or Perfectil). - For the lightening creams I general prescribe Kojic acid cream (like Clearz ultra ) or Azelaic acid cream at night time only over the affected area. Apply it in such a thin layer that it should not be visible by naked eye. Do not try to rub it. It is generally diluted with some bland cream to reduce the irritation. SO these creams are to be used under dermatological guidance only. - Have plenty of fruits containing vitamin C and A. You have to wait for atleast 3-4 months to see the results, so have patience. I hope these informations will help you. If you have further queries I will be happy to help. "Wish you good glowing skin" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
 
Follow-up: Suggest medication for dark spots on face, saggy skin and dark skin 22 hours later
sir also tel me the skin whitening cream for regular use....for face and acne and how long should I take antoxide hc
 
 
Answered by Dr. Sanjay Kumar Kanodia 12 hours later
Brief Answer: Kinldy follow the details Detailed Answer: Hello young fellow, Thanks for your further follow up. As I said earlier a regimen of gel based or non greasy sunscreen (Ultraguard 40+) can be applied in day time along with kojic acid cream (clearz Ultra) at night time can be applied for at least 8-12 weeks. Apply these in a thin layer and it should not be visible to the naked eye. Antoxid HC can be taken for a period of 2 months and stopped for one month before starting again. I hope these informations will help you. If you have further queries I will be happy to help or if you do not then an close the query and rate the answer. "Wish you good health" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor